# SDR AALA201805299026

- Difficulty date: May 26, 2018
- Submitted: May 29, 2018
- Operation: Air carrier
- Aircraft: N187US
- Make and model: Airbus A321-211
- Aircraft serial: 1704
- Aircraft time: 54,857 hours, 20,552 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Condition: No Test
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING AN EMERGENCY LIGHT TEST, THE BATTERY 10WL FAULTED.   MAINTENANCE REPLACED THE BATTERY IAW AMM 33-51-38, AND PERFORMED SATISFACTORY OPERATIONAL CHECK.
